# SDR AALA20091215LAX01

- Difficulty date: December 14, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 73,138 hours, 11,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 20442
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT COME ON WHEN LIGHT SWITCH ON.  REPLACED EXIT LIGHT.
